MAUDE Adverse Event Report: ABBOTT MEDICAL Epic Plus; Heart-Valve, Non-Allograft Tissue

ABBOTT MEDICAL Epic Plus; Heart-Valve, Non-Allograft Tissue
Model Number E200-33M
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pleural Effusion (2010)
Date of Event 03/11/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
Crd_1032 - sh device registry, patient site id: (b)(6), (b)(4).It was reported that on (b)(6) 2026, a 23mm epic plus mitral valve was chosen for implant.Post-procedure on (b)(6) 2026, patient experienced left pleural effusion.A decision was made to perform a surgical puncture to remove fluid on (b)(6) 2026.
 
Event or Problem Description
Crd_1032 - sh device registry, patient site id: (b)(6) - 3224 (b)(4).It was reported that on (b)(6) 2026, a 23mm epic plus mitral valve was chosen for implant.Post-procedure on (b)(6) 2026, patient experienced left pleural effusion.A decision was made to perform a surgical puncture to remove fluid on (b)(6)2026.Patient status was reported recovered and discharged.
 
Additional Manufacturer Narrative
An event of post-operative left pleural effusion was reported.A returned device assessment could not be performed as the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.Based on the available information, the cause of the reported event could not be conclusively determined.The reported unexpected medical intervention was a result of case-specific circumstances as the fluid was drained.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.

Brand Name
Epic Plus
Common Device Name
Heart-Valve, Non-Allograft Tissue
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
St. Jude Medical Ltda. Reg#3001883144
1301rua profvieira demendonça
bairro engenho nogueira 31.31 0-26
BR   31.310-260
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key25682280
Report Number2135147-2026-04580
Device Sequence Number4656894
Product Code LWR
UDI-Device Identifier05415067033109
UDI-Public(01)05415067033109(17)290826
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P040021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberE200-33M
Device Catalogue NumberE200-33M
Device Lot NumberBR00054550
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2026
Supplement Date Received by Manufacturer09/09/2026
Initial Report FDA Received Date07/01/2026
Supplement Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexFemale
Patient Weight143 LB